# SDR ABXA9700455

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Skin
- Part number: 5910130279
- Condition: Gouged
- Location: Aft Press Bulk
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND GOUGES ON THE AFT PRESSURE BULKHEAD SKIN FORWARD SIDE AT LONGERON STA 23R.  BLENDED OUT GOUGES, INSTALLED DOUBLER IAW ABX REA NR D953-18898-MR.
